# SDR 2004UALA00787

- Difficulty date: August 26, 2004
- Submitted: August 31, 2004
- Operation: Air carrier
- Aircraft: N307UA
- Make and model: Boeing 737322
- Aircraft serial: 23668
- Aircraft time: 51,820 hours, 29,920 cycles
- Engine: Ge CFM56*
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Malfunctioned
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: F

## Discrepancy

AT GATE APU FIRE HANDLE LIGHT ON AND BELL, PULLED HANDLE AND DISCHARGED BOTTLE. INSPECTED THE APU COMPARTMENT AND NO EVIDENCE OF FIRE DAMAGE OR OVERHEAT CONDITION WERE NOTED.  RESET APU FIRE HANDLE AND ACCOMPLISHED APU FIRE TEST. SYSTEM TESTED NORMAL.  REPLACED APU FIRE EXTINGUISHER BOTTLE.
